# SDR QXEA2019080100301

- Difficulty date: July 31, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 29,323 hours, 31,185 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Odor
- Location: Air Con System
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BLEED AIR SMELL VERY STRONG ON DESCENT. REMOVED FROM SERVICE. CDS HAD NO RELATED FAULTS. C/W ODOR CHECKLIST REF FORM  M-744. C/W MCN 62172-01,TROUBLE SHOOTING COMMON SMELLS ON AIRCRAFT. C/W Q400 AMM 21-00-00-160-801, REMOVAL OF ODOR FROM AIR COND. DUCTS.NO NOTICEABLE ORDER DURING GROUND RUNS. A/C OK FOR SERVICE. AIRCRAFT RETURNED TO SERVICE.
